Simple perfect squared squares and 2x1 squared rectangles of order 25

Share/Save/Bookmark

Duijvestijn, A.J.W. (1994) Simple perfect squared squares and 2x1 squared rectangles of order 25. Mathematics of Computation, 62 (205). pp. 325-332. ISSN 0025-5718

[img]
Preview
PDF
479Kb
Abstract:In this note tables of all simple perfect squared squares and simple 2x1 perfect squared rectangles of order 25 are presented.
Item Type:Article
Copyright:© 1994 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/74994
Official URL:http://dx.doi.org/10.1090/S0025-5718-1994-1208220-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 118484